# SDR SWAA2023112824352

- Difficulty date: November 24, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 37,890 hours, 17,578 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SKIN SLAT 6 LEADING EDGE RT WING.   PERFORMED PERMANENT REPAIR ON LOWER SKIN SLAT 6 LEADING EDGE RT WING IAW  SRM 57-42-01-2R-8 AND SRM 51-40-02.  PERFORMED PERMANENT REPAIR ON LOWER SKIN SLAT 6 LEADING EDGE RT WING IAW SRM 57-42-01-2R-8 AND SRM 51-40-02.
